Page 1 of 3 123 LastLast
Results 1 to 10 of 24

Thread: Anybody heard of Remeron?????

  1. #1
    Join Date
    May 2004
    Location
    , , USA.
    Posts
    148

    Anybody heard of Remeron?????

    Eh im having like a panic attack here. Im supposed to be taking 7.5mg of this Remeron drug. Has anybody ever heard of it. SOMEBODY please let me know of your side effects, because the possible side effects listed is SEVERE VOMITING ok im emetophobic here and im having like a heart attack just thinking about it!

  2. #2
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    44,290
    Not heard of it sorry.

    Nicola

  3. #3
    Join Date
    May 2004
    Location
    , , USA.
    Posts
    148
    OH GREAT no one has heard of it lol, what if that means i will get the side effect?!?

  4. #4
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    44,290
    It may be a US drug only caitlyn.

    Have you researched it on the internet?

    Nicola

  5. #5
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    833
    Hiya Caitlyn

    The reason Nic probably hasnt heard of it is because its not called remeron in the UK. Here its called 'Zispin' or 'mirtazapine'.

    Caitlyn, dont get too hung up on what side effects say. They only put them there as a precaution because 1 or 2 people out of the millions that take it have felt this way. It DOESNT in any way mean you will get them.

    On a more positive note, I know you are worried about your weight, well a POSSIBLE side effect of this is weight gain so it may do you even more good than you think????

    take care
    love Sarah
    cc

    we arent mad, just the next stage of evolution

  6. #6
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    44,290
    cailtyn

    Is this what they have given you? Are you sure it says "severe vomitting" ?

    Hey look at this ...

    http://www.healthsquare.com/newrx/REM1371.HTM

    http://depression.about.com/cs/mirta...efxmirtaza.htm

    http://www.drugs.com/Remeron/

    A side-effect is weight gain so that is great news for you yeah?

    Hope this helps you


    Nicola

  7. #7
    Join Date
    May 2004
    Location
    , , USA.
    Posts
    148
    I know the thing the psychiatrist gave me listed that symptom but on the internet i dont see it. Why is it like that. Nic thanks for the links.

  8. #8
    Join Date
    May 2004
    Location
    , , USA.
    Posts
    148
    phenylalanine....its in Remeron...i dont have PKU...am i still ok?

  9. #9
    Join Date
    Apr 2004
    Location
    , , United Kingdom.
    Posts
    251
    people virtually never get the side effects- dont worry yourself sick!!

    H

  10. #10
    Join Date
    Apr 2003
    Location
    , , United Kingdom.
    Posts
    833
    Hiya Caitlyn

    If you dont have PKU then there is nothing to worry about.

    love Sarah
    xx

    we arent mad, just the next stage of evolution

Page 1 of 3 123 LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Have you seen/heard this
    By sallad in forum Misc
    Replies: 1
    Last Post: 23-02-07, 04:50
  2. Is remeron a good med for me )please help"
    By anxietysucks3 in forum Medication
    Replies: 3
    Last Post: 07-11-05, 01:26
  3. Is remeron a good med for anxiety?
    By anxietysucks3 in forum Medication
    Replies: 1
    Last Post: 04-11-05, 00:19
  4. heard of this??
    By denise84 in forum Panic / Panic Attacks
    Replies: 4
    Last Post: 14-06-05, 23:42
  5. mirtazipine ZISPIN remeron?
    By crazychickuk in forum Mirtazapine /Zispin
    Replies: 1
    Last Post: 15-03-05, 15:19

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •